MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Deliver (2338); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was tested onsite by dräger service and the log file was provided for further analysis.The log entries indicate that the device switched off due to a faulty or depleted internal battery.The alarm messages "battery low" and "battery discharged" were being posted by the device, but the time from the alarms until battery depletion was lower than specified.During the device test the device was recharged and the subsequent battery charge-discharge-charge cycle complied with the specification.This can be caused by the device not being operated on internal battery for a longer period of time due to reversible electrochemical effects.A full functional test of the device showed no malfunction.In case of mains power loss or during transport the device will be supplied from the internal battery in order to continue operation.The specified back-up time with a new and fully charged internal battery at typical ventilation is about 30 minutes.Depending on battery capacity and battery voltage further alarm messages ¿battery low¿ and ¿battery depleted¿ are posted with progressive battery operating time.In case battery power depletes, the acoustical power failure alarm will sound according to iec 60601-1-8.This alarm is energized independently from the power supply and will last for at least 2 minutes.The device will stop ventilation by opening the safety valve to ambient allowing the patient for spontaneous breathing.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that during transport the ventilator shutdown without warning.No patient injury.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22034271
Report Number9611500-2025-00257
Device Sequence Number13132420
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)170206(93)8416400-16
Combination Product (Y/N)N
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown